Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA generalization of Castelnuovo–Mumford regularity for representations of noncommutative algebras
Author(s) Seok-Jin Kang, Dong-il Lee, Euisung Park, Hyungju Park
TypeArticle in Journal
AbstractWe introduce and generalize the notion of Castelnuovo–Mumford regularity for representations of noncommutative algebras, effectively establishing a measure of complexity for such objects. The Gröbner–Shirshov basis theory for modules over noncommutative algebras is developed, by which a noncommutative analogue of Schreyer
KeywordsRepresentation, Free resolution, Projective dimension, Regularity, Kac–Moody algebra
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869310002073
LanguageEnglish
JournalJournal of Algebra
Volume324
Number4
Pages631 - 651
Year2010
Edition0
Translation No
Refereed No
Webmaster